Thunderstorm Wind, Elmore
- When
- February 16, 7:30 PM CST
- Where
- Elmore County, Millbrook
- Measured
- 50 kt (58 mph)
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.483, -86.367
Several trees were blown down in the Millbrook area.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 16, 3:14 PM CST, 4 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM, AL 314 PM CST FRI FEB 16 2001 STORMY TONIGHT WITH MORE SEVERE STORMS...ESPECIALLY EAST AND SOUTH. RAIN ENDING...TURNING COLDER...THE CLEAFRING BY TOMORROW MORNING. CHILLY BUT OTHERWISE TRANQUIL FOR THE WEEKEND. HSV 035/046/024/050/035 +00 BHM 039/048/024/051/036 +00 MGM 042/053/028/057/037 +00 .BHM...NONE.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CST FRI FEB 16 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
233 PM AL 1.00 INCH HAIL
02/16/01 TUSCALOOSA
240 PM AL WIND DAMAGE
02/16/01 TUSCALOOSA STRUCTURAL DAMAGE IN SR
69/FLAT WOODS COMMUNITY
248 PM LYNN AL 0.75 INCH HAIL
02/16/01 WINSTON DIME SIZE HAIL IN THE
COUNTY ROAD 25/LYNN AREAALZ003>028-030>036-040>042-170100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 421 PM CST FRI FEB 16 2001 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH NUMBER 23... BLOUNT...CULLMAN...FAYETTE...FRANKLIN...JEFFERSON... LAMAR...LAWRENCE...LIMESTONE...MADISON...MARION... MORGAN...PICKENS...TUSCALOOSA...WALKER...WINSTON... THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 23 WHICH IS IN EFFECT UNTIL 700 PM... AUTAUGA...BIBB...CALHOUN...CHEROKEE...CHILTON... CLAY...CLEBURNE...COOSA...DALLAS...DEKALB... ETOWAH...GREENE...HALE...JACKSON...LOWNDES... MARSHALL...PERRY...SHELBY...ST. CLAIR...SUMTER... TALLADEGA...
ALZ003>028-030>036-040>042-170100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 447 PM CST FRI FEB 16 2001 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH NUMBER 23... BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE... CULLMAN...DEKALB...ETOWAH...FAYETTE...FRANKLIN... JACKSON...JEFFERSON...LAMAR...LAWRENCE...LIMESTONE... MADISON...MARION...MARSHALL...MORGAN...PICKENS... SHELBY...ST. CLAIR...TALLADEGA...TUSCALOOSA...WALKER... WINSTON... THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 23 WHICH IS IN EFFECT UNTIL 700 PM... AUTAUGA...CHILTON...CLAY...COOSA...DALLAS... GREENE...HALE...LOWNDES...PERRY...SUMTER...
ALZ003>028-030>036-040>042-170100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM ALABAMA 527 PM CST FRI FEB 16 2001 THE FOLLOWING COUNTIES HAVE BEEN REMOVED FROM TORNADO WATCH NUMBER 23... BIBB...BLOUNT...CALHOUN...CHEROKEE...CLAY... CLEBURNE...CULLMAN...DEKALB...ETOWAH...FAYETTE... FRANKLIN...GREENE...HALE...JACKSON...JEFFERSON... LAMAR...LAWRENCE...LIMESTONE...MADISON...MARION... MARSHALL...MORGAN...PICKENS...SHELBY...ST. CLAIR... SUMTER...TALLADEGA...TUSCALOOSA...WALKER...WINSTON... THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 23 WHICH IS IN EFFECT UNTIL 700 PM... AUTAUGA...CHILTON...COOSA...DALLAS...LOWNDES... PERRY...
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CST FRI FEB 16 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
119 PM AL WIND DAMAGE
02/16/01 LIMESTONE TREES AND POWERLINES DOWN
2 MILES SOUTH OF
TANNER
MOBILE HOME
DESTROYED ON US 31.
137 PM AL WIND DAMAGE
02/16/01 MADISON TREES DOWN
1 INCH HAIL IN
HAZEL GREEN
208 PM AL WIND DAMAGE
02/16/01 LAMAR TREES DOWN AT HIGHWAY 17
AT THE LAMAR/PICKENS
LINE.
227 PM TUSCALOOSA AL 55 MPH WIND GUST
02/16/01 TUSCALOOSA GUST TO 52 KNOTS AT
TUSCALOOSA ASOS.
233 PM AL 1.00 INCH HAIL
02/16/01 TUSCALOOSA
240 PM TUSCALOOSA AL WIND DAMAGE
02/16/01 TUSCALOOSA STRUCTURAL DAMAGE IN SR
69/FLAT WOODS COMMUNITY
248 PM AL 0.75 INCH HAIL
02/16/01 WINSTON DIME SIZE HAIL IN THE
COUNTY ROAD 25/LYNN AREA
248 PM LYNN AL 0.75 INCH HAIL
02/16/01 WINSTON ALSO...NUMEROUS TREES
DOWN
258 PM BESSEMER AL 1.00 INCH HAIL
02/16/01 JEFFERSON ALSO...TREES DOWN IN
IRONDALE...CARS BLOWN
ACROSS ROAD AT HIGHWAY
69...59KTS AT BIRMINGHAM
AIRPORT WITH DAMAGE TO A
PLANE.
305 PM AL WIND DAMAGE
02/16/01 CULLMAN TREES DOWN AT COUNTY ROAD
222.
310 PM AL WIND DAMAGE
02/16/01 JEFFERSON *** 1 DEAD ***
TREE BLOWN ONTO CAR
RESULTED IN ONE FATALITY
315 PM ALABASTER AL WIND DAMAGE
02/16/01 SHELBY TRRES DOWN
350 PM AL WIND DAMAGE
02/16/01 MARSHALL TREES DOWN
352 PM SAKS AL WIND DAMAGE
02/16/01 CALHOUN TREES DOWN
355 PM AL WIND DAMAGE
02/16/01 ST. CLAIR TREES DOWN OVER A LARGE
PORTION OF THE COUNTY
450 PM MOUNTAINBORO AL WIND DAMAGE
02/16/01 ETOWAH 68 MPH WINDS...TREES DOWN
AND POWER LINES DOWN.
501 PM WADLEY AL WIND DAMAGE
02/16/01 RANDOLPH TREES DOWN THROUGHOUT THE
COUNTYThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down in the Millbrook area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2001Every state in 2001This day in weather historyWarnings in Alabama, February 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5234336.